# SDR SWIA201231038

- Difficulty date: June 12, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 29,223 hours, 40,778 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE APPEARS TO BE COMING FROM LEFT PACK.  (FLT 5645)  REPLACED LEFT PACK INLET VALVE, TEMP CONTROL VALVE, AND BUTTERFLY VALVE IN REFERENCE TO EMB120 MM.  P/N 3290054-1,  S/N OFF 1887, P/N 979990-1,  /N OFF 528, PN 979990-1, SN OFF 2279.
